# SDR FDEA201108293568

- Difficulty date: August 29, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516349127
- Condition: Corroded
- Location: Bs 1166 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1166 SHEAR TIE CORRODED ON AFT SIDE BETWEEN S25-26L.  REMOVED SHEAR TIE, FABRICATED, AND INSTALLED REPAIR PARTS IAW SRM 53-10-4 FIG 13.
